The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (206 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 4, 2005, pp. 871–885
DOI: 10.4171/ZAA/1272

Published online: 2005-12-31

On Some Weighted Inequalities for Fractional Integrals on Nonhomogeneous Spaces

Vakhtang Kokilashvili[1] and Alexander Meskhi[2]

(1) Georgian Acadademy of Sciences, Tbilisi, Georgia
(2) Georgian Acadademy of Sciences, Tbilisi, Georgia

No abstract available for this article.

No keywords available for this article.

Kokilashvili Vakhtang, Meskhi Alexander: On Some Weighted Inequalities for Fractional Integrals on Nonhomogeneous Spaces. Z. Anal. Anwend. 24 (2005), 871-885. doi: 10.4171/ZAA/1272